See Your basket   home site map contact us bookmark
Bulking Steroids Muscle Relaxers
Cutting Steroids Pain Releaf
Man's Health Quit Smoking
Human Hormones Skin Care
Anti Estrogens Weight Loss
Anti Depressants Anxiety
Head Ache Genital Warts
Herpes

Your Cart:


Your Cart is empty

 Instructions Payment     How to pay Bitcoin    contact us      Terms & Conditions      Shipping & Delivery Faq      About us      About you      info    

  Bulking Steroids:

  Anabol 5mg British Dispensary
Anabol 50mg - British Dragon
Anabol 50mg, C&K, China
Anabol 5mg - C&K
Anadrol 50 / oxymetholone
Anapolon 50 mg
Anavar
Andriol / Testosterone Undecanoate
ANDRIOL TESTOCAPS 40mg
Androlic 50mg British Dragon
Androlic 50mg British Dispensary
Androlic 50mg, C&K, China
Averbol 25
BONALONE (Oxymetholone)
Clomid 50mg, Global Napi
Cypioject 10 ml vial (200 mg/ml) Testosterone cypionate
Cypionax (Testosterone cypionate)
Danabol, 10mg, 500tabs, DS
Deca Durabolin (Norma)
Deca Durabolin (Organon)
Deca-durabolin 100mg
Deca-durabolin 50mg
Decabol 250 British Dragon
Decadubol-100
Decaject 200
Dubol-100
Dubol-50
Durabol British Dragon
Durabol 200
Durabolin 25
Halotestex British Dragon
Halotestin 5mg
Mastabol 100 British Dragon
Mastabol Depot 200 BD
Metanabol 5mg Poland, Jelfa
Methanabol 10mg 100tabs British Dragon
Methanabol 10mg 500tabs BD
Methanabol 50mg 100tabs BD
Methandriol Dipropionate 75
Methandrostenoloni - 5mg
Nandrolone decanoate
Nandrolone Phenylpropionate
Naposim 5mg
Omnadren
Oxanabol 10mg 50tabs
Oxanabol, 5mg, C&K
Oxydrol 50Mg, 100tabs BritishDragon
Primoteston Depot 1ml amp
Restandol
SustaJect 250 (Ec labs - Eurochem)
Sustanon 250 Pakistan
Sustanon 250mg/1ml Nile
Testabol Cypionate
Testabol Depot, British Dragon
Testabol Enanthate British Dragon
Testabol Propionate 100, 10ml
Testen-250
TESTENON
Testex Elmu Prolongatum 250mg/2ml
TestoJect / 4x testosterone blend
Testosteron Depo 1ml/amp
Testosterone cypionate 200mg
Testosterone Enanthate 250
Testosterone Enanthate 250 Norma
Testosterone Propionate 50mg/ml, Farmak
Testosterone suspension / Aquaviron
Testoviron Depot / Schering
TESTOVIS / testosterone-propionate
Trenabol 75 / British Dragon
Tri-Trenabol 150 BD
Turanabol 10mg

  Cutting Steroids:

  Anadiol Depot, Ilium
Boldabol / British Dragon
Bonavar / Oxandrolone
Cetabon (anabolic formula)
Danabolan
Equipoise 50mL / 50mL - 50mg/1ml
Fluoxymesterone 10mg
Stanabolic 50mg/ml Ilium
Lasix (furosemide)
Orabolin / etylestrenol, 2 mg/tab
PARATABS - Parabolan (trenbolone acetate), 60 tabs (25 mg/tab)
Primobol 100 British Dragon
Primobol tabs, British Dragon
Primobolan Depot
Primoject 10ml
Stanabol 10mg
Stanabol 50injectable (Stanozolol)
Stanabol 50mg British Dragon
Stanabol 50mg C&K
Stanabol 5mg, C&K
Stanoject / Stanozolol
STANOL (stanozolol) 5 mg 200tab
Stanol 50mg/1ml
Stanol 50mg/1ml
STANOZOLOL 1ml x 50mg/ml, LA
Stanozolol 10mg 100Tabs / LA, Italy
STANOZOLOL 50mg/ml ( ILIUM )
Testolic 2ml testosteron propianate
TESTOPIN-100 2 ml vial
Trenabol depot 100mg/1ml
Trenbolone Acetate tabs, BD
Virormone 2ml (Testosterone Propionate) 100mg/1ml
Voltaren 75

  Man's Health:

  Caverject 10mcg, Syringes
Caverject 20mcg
Caverject 20mcg
Propecia 1mg (Finasteride) 28 tabs
Viagra

  Human Hormones:

  Choriomon
Choriomon 15000IU
Igtropin IGF1 LR3 100mcg
Jintropin 10IU(100IU/box)
Jintropin 10IU(200IU/kit)
Jintropin 4IU(40IU/box)
Jintropin 4IU(80IU/box)
Pregnyl 5000 IU Organon
Pregnyl 3 X 5000 IU (HCG)

  Anti Estrogens:

  Anastrozole, - British Dragon
Arimidex / Anastrozole
Aromasin 20 mg / British Dragon
Aromasin 25 mg / Pfizer
Aromasin 25 mg
Clenbuterol / Hubei Huangshi
Clomid 50mg C&K
Clomid 50mg, Aventis
Clomid 50mg, Brunno Farmaceutici
Clomifen 25 mg
Clomiphene 50mg
Clomiphene citrate 50mg
Mesterolone BD (Proviron)
Nolvadex 10mg
Nolvadex, 20mg, AstraZeneca
Nolvadex, 40mg, AstraZeneca
Nolvadex, 50mg, C&K China
Omifin 50 mg 30 tabs
Proviron 25mg (Mesterolone)
Provironum 25mg Schering
Tamoxifen 20mg British Dragon
Teslac (Testolactone) 50mg / 100 tabs

  Anti Depressants:

  ADDERALL XR 15MG CAPSULES
Dumirox (Fluvoxamine) 50mg
Rivotril (CLONAZEPAM) 0.5 mg
Rivotril (CLONAZEPAM) 2 mg
Rivotril (CLONAZEPAM) 2 mg
Rohypnol (Flunitrazepam) 1mg
Valium (DIAZEPAM) 10mg
Valium (DIAZEPAM) 5mg

  Head Ache:

  Maxalt (Rizatripan) 10 mg
Relpax 40mg
Zomigon (Zolmitriptane) 2.5mg

  Herpes:

  Famvir (Famciclovir) 125 mg
Viranet (Valacyclovir) 500mg
Zovirax (Acyclovir) 15 gr

  Muscle Relaxers:

  Baclofen 25mg
Muscoril Caps 20 x 4 mg
Norgesic (Orphenadrine)

  Pain Releaf:

  Advil (Ibuprofen) 200mg
Celebrex 200mg
Mesulid (Nimesulide) 100mg
Movatec (Meloxicam) 15mg
Naprosyn 500mg
Oruvail (Ketoprofen) 200mg
Vioxx 25mg

  Quit Smoking:

  Zyban (bupropion) 150 mg

  Skin Care:

  Harifin 5 (Finasteride) 5mg

  Weight Loss:

  Cynomel 0,025mg (25mcg) (Cytomel / T3) / Liothyronine Sodium
Cytomel / T4 50 mg
Phentermine (blue/clear) 30mg. 100 Caps
Reducil 28tabs 15mg
TRIACANA 0.35 mcg

  Anxiety:

  Vespar

  Genital Warts:

  Aldara cream 5% (Imiquimod)
Wartek (Podophyllotoxin) cream

Advil Ibuprofen 200mg 325 Tablets


Name Manufacturer Volume Price $ Price Quantity
Advil (Ibuprofen) 200mgCIPLA325 tablets $22  €20  /

 
Advil Ibuprofen 200mg 325 Tablets

Advil Ibuprofen 200mg 325 Tablets

Advil tablets: for the temporary relief of minor aches and pains due to the common cold, headache, toothache, muscular aches, backache, minor pain of arthritis, for the pain of menstrual cramps and temporarily reduces fever.

Directions:
Adults: Take 1 tablet every 4 to 6 hours while symptoms occur. If pain or fever does not respond to 1 tablet, 2 tablets may be used but do not exceed 6 tablets in 24 hours, unless directed by a doctor.

Children: Do not give this product to children under 12 except under the advice and supervision of a doctor.

Active Ingredient:
Each tablet contains Ibuprofen 200 mg.

Inactive Ingredients:
Acetylated Monoglycerides, Beeswax, Carnuba Wax, Croscarmellose Sodium, Iron Oxides, Lecithin, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Povidone, Propylparaben, Silicon Dioxide, Simethicone, Sodium Benzoate, Sodium Lauryl Sulfate, Starch, Stearic Acid, Sucrose, Titanium Dioxide.

Warnings:
Do not take for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists or gets worse, if new symptoms occur, or if the painful area is red or swollen, consult a doctor. These could be signs of serious illness. If you are under a doctor's care for any serious condition, consult a doctor before taking this product.

As with aspirin and acetaminophen, if you have any condition which requires you to take prescription drugs or if you have had any problems or serious side effects from taking any non-prescription pain reliever, do not take this product without first discussing it with your doctor.

If you experience any symptoms which are unusual or seem unrelated to the condition for which you took ibuprofen, consult a doctor before taking any more of it. Although ibuprofen is indicated for the same conditions as aspirin and acetaminophen, it should not be taken with them except under a doctor's direction.

Do not combine this product with any other ibuprofen-containing product.

As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless specifically directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep this and all drugs out of the reach of children.

In case of accidental overdose, seek professional assistance or contact a poison control center immediately.

Aspirin-Sensitive Patients:
Do not take this product if you have had a severe allergic reaction to aspirin, e.g.-- asthma, swelling, shock or hives, because even though this product contains no aspirin or salicylates, cross-reactions may occur in patients allergic to aspirin.

Storage:
Store at room temperature; avoid excessive heat (40C, 104F).






This medicine contains the active ingredient ibuprofen, which belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). It works by blocking the action of a substance in the body called cyclo-oxygenase. Cyclo-oxygenase is involved in the production of various chemicals in the body, some of which are known as prostaglandins. Prostaglandins are produced in response to injury or certain diseases and would otherwise go on to cause pain, swelling and inflammation. Ibuprofen is therefore used to relieve pain and inflammation. All the medicines in this group (NSAIDs) reduce inflammation caused by the body's own immune system, and are effective pain killers. Ibuprofen can be used to relieve pain such as muscular aches and pains, period pains, headache, backache, rheumatic pain, dental pain and neuralgia. It can also reduce feverishness and the symptoms of colds and flu. What is it used for?
* Fever (pyrexia)
* Inflammation
* Mild to moderate pain




Directions:
Take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used but do not exceed 6 tablets in 24 hours, unless directed by a doctor. The smallest effective dose should be used. Take with food or milk if occasional and mild heartburn, upset stomach, or stomach pains occur with use. Consult a doctor if these symptoms are more than mild or if they persist. Children: Do not give this product to children under 12 except under the advice and supervision of a doctor.

Ingredients:
Active Ingredient: Each tablet contains Ibuprofen USP 200 mg

Warning:
Do not take for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists or gets worse, if new symptoms occur, or if the painful area is red or swollen, consult a doctor. These could be signs of serious illness. If you are under a doctor's care for any serious condition, consult a doctor before taking this product. As with aspirin and Acetaminophen, if you have any condition which requires you to take prescription drugs or if you have any had any problems or serious side effects from taking any non-prescription pain reliever, do not take Ibuprofen Tablets without first discussing it with your doctor. If you experience any symptoms which are unusual or seem unrelated to the condition for which you took Ibuprofen, consult a doctor before taking any more of it. Although Ibuprofen is indicated for the same conditions as aspirin and Acetaminophen, it should not bet taken with them except under a doctor's direction. Do not combine this product with any other Ibuprofen containing product. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.

It is especially important not to use Ibuprofen during the last 3 months of pregnancy unless specifically directed by a doctor because it may cause problems in the unborn child or complications during delivery.

Keep this and all drugs out of the reach of children. In case of an accidental overdose, seek professional assistance or contact a poison control center immediately.

Aspirin sensitive patients: Do not take this product if you have had a severe allergic reaction to aspirin, e.g. asthma, swelling, shock or hives, because even though this product contains no aspirin or salicylates, cross-reactions may occur in patients allergic to aspirin.

Alcohol Warning:
If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take ibuprofen or other pain relievers/fever reducers. Ibuprofen may cause stomach bleeding.


















 Ordering process   |  contact us   |  Terms & Conditions   |  Shipping & Delivery Faq   |  About us   |  About you   |  info   |
Copyright © 2006-2016 bodybuilderschoice.com. All rights reserved.